# SDR USAA041067

- Difficulty date: December 3, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6973057
- Condition: Corroded
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q5- FRAME, 1.5 INCH, CORROSION; LEVEL 1; TASK NR C53-208-01, STA 500D, STR 28L FRAME.  MANUFACTURED ANGLE IAW MFG DWG 65C22910. (K)
